# SDR UALA2013040802333

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 88,207 hours, 14,034 cycles
- Engine: Pwa PW4060
- System (JASC): 2330 · Entertainment System
- Part: Unknown
- Condition: Malfunctioned
- Location: Entertain Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX VIDEO AND ENT SYSTEM WHOLE AIRCRAFT INOP ENTERTAINMENT SYSTEM SCREEN FROZEN AND SOMETIMES IT KEEPS REBOOTING.  CB P11 T34 PULLED AND COLLARED REF MEL PROCEDURES FOR ENTERTAINMENT SYSTEM DEACTIVATION.  RESTORED ACFT TO ORIGINAL CONFIG FOR MEL 2520HY (C-B T34 CLOSED, MASTER SWITCH ON) T/S SYSTEM FOUND FWD ATT CREW TERMINAL INOP, SYSTEM WORK NORMAL FROM AFT POSTION.  CHANGED PLACARD TO 2520GU.  PARTS NIS - IAH. INF-  :NOTED MX MESSAGES 331-000 -0001(CMOD) 305-002-0001 (CT) 198-000-00001 (MCU) X2 333-010-0001 (PTR), SYSTEM OPERATES NORMAL FROM AFT CREW PANEL.  PARTS: 583-0263  RD-FA1051-01 (TERMINAL)
